# SDR SWAA2024080505768

- Difficulty date: June 25, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS727B AT LEVEL STR18L AT AFT CARGO COMPARTMENT 2024-402055<[01] REPLACED ANGLE;LOCATED ON BS 727A TO BS 727E AT LEVEL STR 18L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02;DWG 149A9490 SHEET 24 REV-;AND DWG 149A9491 SHEET 42 REV-SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
